Pubblicazioni

Vania Sordoni


1) A.Martinez, V.Sordoni - On the Born-Oppenheimer approximation of diatomic molecular resonances- in corso di pubblicazioni in Journal of Mathematical Physics

2) V.Sordoni - On Gevrey singularities of microhyperbolic operators - Journal d'Analyse Math\'ematiques Vol. 121(2013), pp. 383-399.


3) V. Grecchi, H. Kovarik, A. Martinez, A. Sacchetti,  V.Sordoni - Stark effect on $H_2^+$-like molecules - Proceedings of the Conference: The 26-th Matsuyama Camp recent development on Partial Differential Equations (Dedicated to the 60-th Birthday of Prof. Yoshinori MORIMOTO), Kyoto, January 6-9, 2011
 
4)V. Grecchi, H. Kovarik, A. Martinez, A. Sacchetti,  V.Sordoni -  Resonant states for a three-body problem under an external field,   Asymptotic analysis. vol. 75, pp. 37 - 77,
2011.

5) A. Martinez, S. Nakamura, V. Sordoni -
Analytic Wave Front Set for Solutions to Schrödinger Equations II -- Long Range Perturbations. Comm. Partial Differential Equations 35 (2010), no. 12, 2279–2309

6) V.Sordoni - Molecular scattering and Born-Oppenheimer approximation  - Journal of the London Mathematical Society , 2010, 81, pp. 202 - 224

7) A.Martinez, S. Nakamura, V. Sordoni  - Analitic wave front set fo solutions to Schrödingerequations - Advances in Mathematics, Volume 222, Issue 4, (2009) , pp. 1277-1307

8) A. Martinez, S. Nakamura, V. Sordoni -Propagation of analytic singularities for the Schrödinger Equation
 -Séminaire Équations aux dérivées partielles (Polytechnique)  (2007-2008), Exp. No. 18, 14 p. 

9)A.Martinez, V.Sordoni - Twisted pseudodifferential calculus and application to the quantum evolution of molecules - Memoirs of the American Mathematical Society 200 (2009) no.936

10)A. Martinez, V. Sordoni, S. Nakamura. (2008). Analytic Singularities for Long Range Schrodinger Equations. COMPTES RENDUS MATHEMATIQUE. vol. 346, pp. 849 - 852.

11) A.Martinez, V.Sordoni - Born-Oppenheimer reduction of quantum evolution of molecules - "Spectral and Scattering theory and related topics'' (F.Nakano, T. Adachi Eds), RIMS 16-18/1/2006, 151-168 (2006)

12) A. Martinez, S. Nakamura, V. Sordoni  - Analytic Smoothing Effect for the Schroedinger Equation with Long-Range Perturbation, Comm. Pure App. Math., Vol. LIX, 1330-1351 (2006)

13) A. Martinez, S. Nakamura, V. Sordoni -An Application of Phase Space Tunneling in Multistate Scattering  Topics in the Theory of Schroedinger operators, H.Araki and H.Ezawa ed., World Scientific, (2004), p.71-91.

14) S. Nakamura, V. Sordoni -A remark on exponential estimates in adiabatic theory   - Comm. in Partial Diff. Equations, Vol. 29 (1&2) (2004), pp. 111-132

15) G.Nenciu, V. Sordoni- Semiclassical limit for multistate Klein-Gordon systems: almost invariant subspaces and scattering theory  - J. Math. Phys.,Vol. 45 (2004), pp.3676-3696

16) V. Sordoni- Reduction Scheme for semiclassical operator-valued Schroedinger type equation and application to scattering - Comm. in Partial Diff. Equations Vol. 28 (7&8) (2003) pp.1221-1236

17) A. Martinez, V. Sordoni -A general reduction scheme for the time-dependent Born-Oppenheimer approximation - C.R.Acad. Sci. Paris, Série I,  334 pp.185-188 (2002)
 
18) A. Martinez, S. Nakamura, V. Sordoni - Phase -space tunneling in multistate scattering- Journal of Functional Analysis 191 (2002), pp.297-317

19) V. Sordoni - Born-Oppenheimer approximation for the Brown-Ravenhall equation - Reviews in Math. Physics, Vol.13, No. 8 (2001), pp: 921-951

20)  V. Sordoni - Some results on scattering matrix for multistate Schroedinger operator -Proceedings  of the Workshop "Partial Differential
Operators"  Torino  8-10 maggio 2000 L.Rodino editor pp:149-155    

21) V. Sordoni -Some results on anharmonic oscillator and related Schroedinger operators in high dimension -
Actes du Colloque de Coimbra ''Operateurs différentiels et Physique  Mathématique'',  Textos Mat. Ser. B, 24 (2000), pp. 135-142
 
22) A. Martinez,  V. Sordoni -Microlocal WKB expansions - Journal of Functional Analysis 168 (1999), pp.380-402
 
23) V. Sordoni -Gaussian decay for the eigenfunctions of a Schrodinger operator with magnetic field constant at infinity - Comm. Partial Differ. Equations 23, No.1-2 (1998), pp. 223-242 .
 

24) D. Robert, V. Sordoni -Generalized Determinants for  Sturm-Liouville Problems on the Real Line  - Greiner, Peter C. (ed.) et al., Partial differential equations and their applications, CRM Proc. Lect. Notes. 12 (1997),  pp.251-259.

25) V. Sordoni -Instantons and Splitting - Journal of Math. Physics, 38 (2) (1997), pp.770-795
 
26) D. Robert, V. Sordoni -Trace formulas and Dirichlet-Neumann problems with variable boundary:  the scalar case  - Helvetica Physica Acta, 69 (2) (1996), pp. 158-176 

27) V. Sordoni -On the well posedness of the Cauchy problem for a class of hyperbolic operators with multiple involutive characteristics- Osaka J. Math., 33 (1996), pp.589-605

28) V. Sordoni -Anharmonic oscillator in high dimension-  Asymptotic Analysis, 13 (2)(1996) pp. 131-166

29) V. Sordoni -Schrodinger operators in high dimension: convex potentials- Asymptotic Analysis, 13 (2)(1996) pp. 109-130
 
30) V. Sordoni -Trace formulas and Dirichlet-Neumann problems with variable boundary - Analysis and mechanics of continuous media. Proceedings of an international conference, HoChiMinh City, Publ. HoChiMinh City Math. Soc. 3 (1995), pp. 343-350

31) V. Sordoni -  Born-Oppenheimer expansion for diatomic molecules: excited states- Comptes Rendus de l'Acadèmie des Sciences, Serie I (Mathématique), (9) Vol 320 (1995), p. 1091-1097 

32) M.Petrini, V.Sordoni- Propagation of singularities for hyperbolic operator with double characteristics- Ann. di Mat. Pura e Applicata (4) Vol CLXIII (1993), pp. 199-222

33) V.Sordoni- Necessary and sufficient condition for the well posedness of the Cauchy problem for a class of hyperbolic operators with high variable multiplicity-  Ren. Sem. Mat. Univ. Padova 88 (1992), pp.263-280
 
34) M.Petrini, V.Sordoni- Propagation of singularities for hyperbolic operator with multiple involutive characteristics -  Osaka J.Math 28 (1991), pp.911-933

35) M.Petrini, V.Sordoni- Propagation of singularities for a class of  hyperbolic operator with triple characteristics - Comm. in Partial Diff. Eq. 16 (1991), pp.683-703;